# SDR YENA2024011600044

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 48,644 hours, 16,960 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Odor
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1589, EWR-SJU. 'DIRTY SOCK SMELL THROUGH OUT CABIN ON DESENT BETWEEN 6,000 AND 2,000 FEET; DUE TO ODOR EVENT PERFORMED PACK BURN CLEANING APU WITH ALCOHOL AND R/R ORING FROM OIL COOLER ON BOTH SIDE WITH NEWONES ALSO R/R EPA FITER AS PER INFO NOTE 2017-T015 AND TSM 05-50-00-810-831-A.'
